# SDR DALA1219960670

- Difficulty date: February 21, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE STA 640 ABOVE STR 10L EXT SKIN HAS DENT.  DENT IS NOT PERMITTED ON TEAR STRAP AREA, FOUND TO OUT OF LIMITS IAW B757 SRM 53-00-01 FIG 101 PG 104 ALLOWABLE DAMAGE 1.  C/W ER/A 500539-14 AD REV ORIG.  DURING HMV AT SAA/SAT.
